# SDR REXA2024010800021

- Difficulty date: October 10, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR L/H FWD SEAL RETAINER IS CORRODED. LOCATED, DRILLED AND INSTALLED SEAL RETAINER P/N CC670-38674-3 IAW CRJ-700-SRM-51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
